# SDR MALA110116

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 10,033 hours, 9,414 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING AFTER TAKEOFF UPON RETRACTION, LT LANDING GEAR DISAGREE WITH GEAR HANDLE UP.  ADJUST PROXIMITY SENSOR PS7GA TO .035 IAW  AMM 32-61-05, PG 507.  DID OPS CHECK TO AMM 32-61-00.  ALL CHECKS GOOD AT THIS TIME.
